Partial differential equations for products of two classical orthogonal polynomials
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 179-188
Published online March 1, 2005
D. W. Lee
Kyungpook National University
Abstract : We give a method to derive partial differential equations for the product of any two classical orthogonal polynomials in one variable and thus find several new differential equations. We also explain with an example that our method can be extended to a more general case such as product of two sets of orthogonal functions.
Keywords : orthogonal polynomials, differential equation, classical orthogonal polynomials
MSC numbers : 33C50, 35P99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd